# SDR USAA920070948

- Difficulty date: October 16, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 65,665 hours, 45,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DAILY - NR 4312054, FUSELAGE SKIN CRACK, BS 727E, S22R.  MX REPAIRED FUSELAGE SKIN CRACK AT BS 727E, S22R IAW SRM 53-00-01-2R 31 DETAIL XII.
